# SDR UALA2010090803324

- Difficulty date: September 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,025 hours, 12,220 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 77328915
- Part serial: 119
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED LIGHT CYCLED ON AND OFF 3 OR 4 TIMES DURING DESCENT AT 80 PERCENT N2.  AIR SUPPLY BITE MODULE FAULTS HPC. DEFFERED IAW MEL AND LOCKED HPSOV.  REPLACED RT ENG HPC, OPS NORMAL DURING ENG RUN.
